# SDR HEEA0015509

- Difficulty date: August 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N437PH
- Make and model: Bell 407
- Aircraft serial: 53072
- System (JASC): 2435 · Starter-Generator
- Part: Brushes
- Part number: 206062200113
- Condition: Worn
- Location: Starter
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER HAS WORN BRUSHES, FOUND BRUSHES WERE HANGING UP AND EXCESSIVELY WORN.  ALSO FOUND FRICTION RING WORN.  REPAIRED BY PHI.
